# SDR 95UAL767019

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Engine: Pwa JT9D7R4D
- System (JASC): 2420 · AC Generation System
- Part: Idg Feeder
- Condition: Damaged
- Location: Rt Generator
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE RIGHT GENERATOR TRIPPED OFF, UNABLE TO START APU.  UNSCHEDULED LANDING WAS MADE AT ORD.  PROBLEM CAUSED BY SHORTING OF IDG FEEDER TO THE LEFT CORE COWL.  REPLACED FEEDER AND PROPERLY ROUTED.
